Arrangement of subgroups containing a group of block diagonal matrices in the general linear group over a ring
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1982), pp. 12-16
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1982_11_a1,
author = {Z. I. Borevich and N. A. Vavilov},
title = {Arrangement of subgroups containing a~group of block diagonal matrices in the general linear group over a~ring},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {12--16},
year = {1982},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1982_11_a1/}
}
TY - JOUR AU - Z. I. Borevich AU - N. A. Vavilov TI - Arrangement of subgroups containing a group of block diagonal matrices in the general linear group over a ring JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1982 SP - 12 EP - 16 IS - 11 UR - http://geodesic.mathdoc.fr/item/IVM_1982_11_a1/ LA - ru ID - IVM_1982_11_a1 ER -
%0 Journal Article %A Z. I. Borevich %A N. A. Vavilov %T Arrangement of subgroups containing a group of block diagonal matrices in the general linear group over a ring %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1982 %P 12-16 %N 11 %U http://geodesic.mathdoc.fr/item/IVM_1982_11_a1/ %G ru %F IVM_1982_11_a1
Z. I. Borevich; N. A. Vavilov. Arrangement of subgroups containing a group of block diagonal matrices in the general linear group over a ring. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1982), pp. 12-16. http://geodesic.mathdoc.fr/item/IVM_1982_11_a1/